Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

How to avoid period during trip?

ugh he has been planning a little trip to the prettiest beach around here for the past week.. hes taking me and a bunch of his guy friends are bringing their girlfriends too. its two days from now and of course i just got my period. :( ughhh.. i am terrified of tampons. just can't do it... what else can i do? i hate to have to bail.. or embaress myself by telling my boyfriend the truth. :( miserable. its really heavy too
Asked On : Tue, 22 Dec 2009
Answers:  1 Views:  260
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
well if i were you.. id try the smallest size of tampons jusst relax take a deep breath because if your tense its not gonna go in if you really cant do it wear a pad and just put your feet in the water and chill on the beach tell your bf you dont feel well but would never miss this trip my sister got hers wen we were at the beach and she was fine sitting on the shore letting the waves hit her wear shorts if it makes you feel better good luck!!
Answered: Tue, 22 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor